Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What causes dizziness along with ear and tooth pain?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 9448 Questions
Question
I had periodic tooth and ear pain on the left side of my face. Now it seems to just hurt where a tooth is located, but the tooth doesn't hurt to push on it. I experienced alternating heat and cold sensitivity, but that has disappeared. Yesterday, I could see a colorful, jagged flashing light in my right peripheral vision that went away. Now I am feeling dizzy. I forgot to mention that there is no swelling on the left side of my face.
Sat, 9 Jun 2018 in General Health
 
 
Answered by Dr. Ivan R. Rommstein 35 minutes later
Brief Answer:
Possible neuralgia

Detailed Answer:
Hi and welcome. Your symptoms are suggestive of trigeminal neuralgia which is caused by inflammation of facial nerves. Also facial neuralgia may present similarly. Less common causes are migraine or epilepsy. At this point, you should rest, avoid cold and windy environment, stress and have easier diet. If this happens again, you should do neurological work up including MRI scan and some medication may be required. Wish you good health. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor